%% -*-BibTeX-*-


@Article{MR2629819,
  author       = "Michael Joswig and Katja Kulas",
  title        = "Tropical and ordinary convexity combined",
  journal      = "Adv. Geom.",
  volume       = "10",
  number       = "2",
  pages        = "333--352",
  year         = "2010",
  CODEN        = "AGDEA3",
  ISSN         = "1615-715X",
  MRclass      = "14T05 (52A01)",
  MRnumber     = "2629819 (2011c:14162)",
  URL          = "http://dx.doi.org/10.1515/ADVGEOM.2010.012",
  doi          = "10.1515/ADVGEOM.2010.012",
  fjournal     = "Advances in Geometry",
  mrreviewer   = "Thomas Baier",
}